# SDR AALA200810402

- Difficulty date: November 25, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 28,570 hours, 11,596 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD OIL CANNING BETWEEN 10 O'CLOCK AND 12 O'CLOCK POSITION.  REPAIRED PER ESO 61000 DATED 11-24-08.
